Standard

Central limit theorem and influence function for the MCD estimators at general multivariate distributions. / Cator, EA; Lopuhaa, HP.

In: Bernoulli: a journal of mathematical statistics and probability, Vol. 18, No. 2, 2012, p. 520-551.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Cator, EA & Lopuhaa, HP 2012, 'Central limit theorem and influence function for the MCD estimators at general multivariate distributions', Bernoulli: a journal of mathematical statistics and probability, vol. 18, no. 2, pp. 520-551. https://doi.org/10.3150/11-BEJ353

APA

Vancouver

Author

Cator, EA ; Lopuhaa, HP. / Central limit theorem and influence function for the MCD estimators at general multivariate distributions. In: Bernoulli: a journal of mathematical statistics and probability. 2012 ; Vol. 18, No. 2. pp. 520-551.

BibTeX

@article{c36cbbfe0fff4d9ba6d6117ef20fd922,
title = "Central limit theorem and influence function for the MCD estimators at general multivariate distributions",
keywords = "CWTS 0.75 <= JFIS < 2.00",
author = "EA Cator and HP Lopuhaa",
year = "2012",
doi = "10.3150/11-BEJ353",
language = "English",
volume = "18",
pages = "520--551",
journal = "Bernoulli: a journal of mathematical statistics and probability",
issn = "1350-7265",
publisher = "International Statistical Institute",
number = "2",

}

RIS

TY - JOUR

T1 - Central limit theorem and influence function for the MCD estimators at general multivariate distributions

AU - Cator, EA

AU - Lopuhaa, HP

PY - 2012

Y1 - 2012

KW - CWTS 0.75 <= JFIS < 2.00

U2 - 10.3150/11-BEJ353

DO - 10.3150/11-BEJ353

M3 - Article

VL - 18

SP - 520

EP - 551

JO - Bernoulli: a journal of mathematical statistics and probability

JF - Bernoulli: a journal of mathematical statistics and probability

SN - 1350-7265

IS - 2

ER -

ID: 1784329